RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 3, Pages 346–355 (Mi mz4369)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability of differential inclusions with multivalued perturbations

M. M. Khapaev, O. P. Filatov


Full text: PDF file (786 kB)

English version:
Mathematical Notes, 1988, 43:3, 199–204

Bibliographic databases:

UDC: 517.928
Received: 17.06.1986

Citation: M. M. Khapaev, O. P. Filatov, “Stability of differential inclusions with multivalued perturbations”, Mat. Zametki, 43:3 (1988), 346–355; Math. Notes, 43:3 (1988), 199–204

Citation in format AMSBIB
\Bibitem{KhaFil88}
\by M.~M.~Khapaev, O.~P.~Filatov
\paper Stability of differential inclusions with multivalued perturbations
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 3
\pages 346--355
\mathnet{http://mi.mathnet.ru/mz4369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=941058}
\zmath{https://zbmath.org/?q=an:0679.34008}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 3
\pages 199--204
\crossref{https://doi.org/10.1007/BF01138842}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R334000006}


Linking options:
  • http://mi.mathnet.ru/eng/mz4369
  • http://mi.mathnet.ru/eng/mz/v43/i3/p346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gama R. Smirnov G., “Stability and Optimality of Solutions To Differential Inclusions Via Averaging Method”, Set-Valued Var. Anal., 22:2 (2014), 349–374  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    Full text:77
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020